# SDR USAA2011092600044

- Difficulty date: September 12, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N112US
- Make and model: Airbus A320-214
- Aircraft serial: 1134
- Aircraft time: 32,526 hours, 19,351 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472195202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - LEVEL 2 GALVANIC CORROSION ON FLOOR BEAM BETWEEN FR67 TO FR70, -Y467.  REPLACED FLOOR BEAM BETWEEN FR67 TO FR70, -Y467 IAW A320 SRM 51-72-11 AND DRAWING D53472780.
